# SDR MALA954759

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Bagg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED DAMAGE TO THE BAGGAGE DOOR SKIN.  THEY REPAIRED THE DAMAGE BY FABRICATING AND INSTALLING AN EXTERNAL DOUBLER IAW DHC RD8-52-207.  (M)
